English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polynomial Root Radius Optimization with Affine Constraints

MPS-Authors
/persons/resource/persons127880

Grundel,  Sara
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

ams_2383134.pdf
(Postprint), 361KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Eaton, J., Grundel, S., Gürbüzbalaban, M., & Overton, M. L. (2017). Polynomial Root Radius Optimization with Affine Constraints. Mathematical Programming / A, 165(2), 509-528. doi:10.1007/s10107-016-1092-5.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-43B8-3
Abstract
There is no abstract available